# SDR UALA2011081004182

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 35,021 hours, 15,033 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4500001B
- Part serial: 1692APS
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN AFT CABIN ON TAKEOFF AND LANDING.  LAST 2 LEGS REPEAT WRITEUP.  ACP HIGH POWER RUNS ISOLATING PACKS AND ENGINE BLEED SOURCES.  TESTED LIGHTS AT ALL SETTINGS TESTED COFFEMAKERS, NO ABNORMAL SMELLS.  FOUND OIL IN APU COMPARTMENT AND COMPRESSOR INLET.  CREATED WRITE UP TO REPLACE APU.  EVIDENCE OF OIL LEAK IN APU COMPARTMENT, APPEARS TO HAVE OIL IN INLET OF COMPRESSOR.  REPLACED APU.
